Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

High cortisol and liver enzymes, stomach pains and bloating post exercise. Natural remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
I was first diagnosed with extremely high cortisol levels. my levels are normal at 8 am and noon but extremely high at 4pm and 10pm. After I got these results back, my doctor wanted to test my thyroid, in just 3 months my TSH and T3 and T4 went from normal to my TSH super lower and my T3 super high indicating hyperthyrodism. My liver enzymes are elevated as well. My abdomin is gettign larger by the week and with no change in diet. After I exercise I have horrible stomach pains and bloating. My doctor wants to wait and try and figure out the root of the cause instead of just starting me on meds. Why would I feel stomach hurt so bad during exercise? Is there anything natural I can do in the mean time?
Posted Mon, 20 May 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 2 hours later
Hi,
Hyperthyroidism can be associated with dyspepsia and increased GI motility resulting in flatulence and abdominal cramps.Some people have malabsorption as well. Complete relief of symptoms requires normalization of thyroid problem. In the meantime drink a lot of water (2 -3 ltr), avoid spicy food and citrus fruits, avoid fried objects and junk food. Take cold milk or milk shake twice daily. Take food at regular timings,, dont delay or skip meals. You can take pantoprazole or omeprazole for 2- 3 weeks to reduce acidity.
Hope this helps
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor